# SDR EIA2002114

- Difficulty date: November 8, 2002
- Submitted: February 14, 2003
- Operation: Air carrier
- Aircraft: N480EV
- Make and model: Boeing 747121
- Aircraft serial: 20348
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MZJ - FOUND FUSELAGE MAIN DECK BETWEEN BS 2080-2100 BETWEEN STRINGER 20L AND 22L PLUS, CORROSION ON STRINGER 20L COMMON TO THE WINDOW FORGING.  REMOVED DAMAGE, NDT'ED AREA, FABRICATED AND INSTALLED REPAIR PARTS PER ECRA 480-53-142-2.  (M)
